[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 34.204.0.181. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
September 2009

Acute Generalized Exanthematous Pustulosis Caused by Rifabutin

Author Affiliations
 

Copyright 2009 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2009

Arch Dermatol. 2009;145(9):1069-1070. doi:10.1001/archdermatol.2009.221

Acute generalized exanthematous pustulosis (AGEP), first named by Beylot et al1 in 1980, is a clinical reaction pattern that is principally drug induced.2,3 Its incidence is probably underestimated because many cases are either unrecognized or confused with pustular psoriasis.3 We report herein a case of AGEP caused by rifabutin, an antituberculous agent.

×